Now showing items 1-20 of 30

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Adhya, S. & Debray, A. (2021). On Lebesgue property for fuzzy metric spaces. TWMS Journal of Applied and Engineering Mathematics, 11(2), 552-560. [1]
      Akram, G. & Sadaf, M. (2021). Analytical approximate solutions of time-fractional integro-differential equations using a new iterative technique. TWMS Journal of Applied and Engineering Mathematics, 11(2), 605-615. [1]
      Ardabili, P. R. (2021). A numerical treatment of block nuclear magnetic resonance flow equation. TWMS Journal of Applied and Engineering Mathematics, 11(2), 616-627. [1]
      Budak, H., Sarıkaya, M. Z. & Qayyum, A. (2021). New refinements and applications of Ostrowski type inequalities for mappings whose nth derivatives are of bounded variation. TWMS Journal of Applied and Engineering Mathematics, 11(2), 424-435. [1]
      Çetinkaya, A. (2021). Sălăgean-type analytic functions associated with the Janowski functions and q−difference operator. TWMS Journal of Applied and Engineering Mathematics, 11(2), 341-349. [1]
      Çolakoğlu Havare, Ö. (2021). Mostar index of bridge graphs. TWMS Journal of Applied and Engineering Mathematics, 11(2), 587-597. [1]
      Deepika, T. (2021). VL Index and bounds for the tensor products of F−Sum graphs. TWMS Journal of Applied and Engineering Mathematics, 11(2), 374-385. [1]
      Demirkuş, D. (2021). Nonlinear dark solitary SH waves in a heterogeneous layer. TWMS Journal of Applied and Engineering Mathematics, 11(2), 386-394. [1]
      Dixit, A. & Ujlayan, A. (2021). The theory of UD derivative and its applications. TWMS Journal of Applied and Engineering Mathematics, 11(2), 350-358. [1]
      Djedidi M. & Mansour A. (2021). Existence of fixed point and best point of proximity for multifunctional non self mappings in a partial metric space. TWMS Journal of Applied and Engineering Mathematics, 11(2), 319-328. [1]
      Jassim, H. K. (2021). A new approach to find approximate solutions of Burger’s and coupled Burger’s equations of fractional order. TWMS Journal of Applied and Engineering Mathematics, 11(2), 415-423. [1]
      Kakrecha, B. (2021). Edge H-domination in graph. TWMS Journal of Applied and Engineering Mathematics, 11(2), 448-458. [1]
      Kansagara, A., Patel, S. & Vasava, J. (2021). Prime labeling in the context of subdivision of some cycle related graphs. TWMS Journal of Applied and Engineering Mathematics, 11(2), 524-540. [1]
      Khan, V. A., Alshool, K. M. A. S., Altaf, H. & Ameen Ali Abdullah, S. (2021). On some properties of ideal convergent double sequences in fuzzy normed spaces. TWMS Journal of Applied and Engineering Mathematics, 570-579. [1]
      Kiyani, E., Vaezpour, S. M. & Tavakoli, J. (2021). Optimality conditions for approximate solutions of set-valued optimization problems in real linear spaces. TWMS Journal of Applied and Engineering Mathematics, 11(2), 395-407. [1]
      Kumar, D., Ayant, F. & Uçar, F. (2021). Integral involving Aleph-function and the generalized incomplete hypergeometric function. TWMS Journal of Applied and Engineering Mathematics, 11(2), 408-414. [1]
      Mahajan, P., Srivastava, S. K. & Dogra, R. (2021). Practical stability and boundedness criteria of impulsive differential system with initial time difference. TWMS Journal of Applied and Engineering Mathematics, 11(2), 501-513. [1]
      Mandal, D. On 2-absorbing fuzzy ideals of commutative semirings. TWMS Journal of Applied and Engineering Mathematics, 11(2), 368-373. [1]
      Mani, P., Arivuoli, D. & Ramalingam, U. (2021). Identifying structural isomorphism between two kinematic chains via nano topology. TWMS Journal of Applied and Engineering Mathematics, 11(2), 561-569. [1]
      Motamednezhad, A., Salehian, S. & Magesh, N. (2021). The Fekete-Szegö problems for a subclass of m-fold symmetric bi-univalent functions. TWMS Journal of Applied and Engineering Mathematics, 11(2), 514-523. [1]